# SDR 04FDEA00348

- Difficulty date: February 7, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD FLAP, OUTBOARD FWD HINGE ACTUATOR HOLE (8) OUTBOARD CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75249. TRAILING EDGE & TRAILING EDGE DEVICES. RT OUTBD FLAP OUTBD HINGE BRACKET REPAIRS.
